q-Deformed Gelfand-Dickey系列规范变换的行列式表示  

q-DEFORMED GELFAND-DICKEY HIERARCHY AND THE DETERMINANT REPRESENTATION OF ITS GAUGE TRANSFORMATION

在线阅读下载全文

作  者:贺劲松[1] 李映华[1] 程艺[1] 

机构地区:[1]中国科学技术大学数学系,合肥230026

出  处:《数学年刊(A辑)》2004年第3期373-382,共10页Chinese Annals of Mathematics

基  金:国家自然科学基金(No.9725104;No.10101025;No.10301030);973项目-"非线性科学"资助的项目

摘  要:Gelfand-Dickey系列是十分重要的可积系统.本文用规范变换来讨论q-Deformed Gelfand-Dickey系列的解,得到了由两种基本规范变换迭代(n+k)次产生的规范变换算子Tn+k的行列式表达,并由此给出规范变换后的T函数Tq(n+k)的形式.It is well known that the Gelfand-Dickey hierarchy is one of the most important in-tegrable systems. This paper applies the gauge transformation to solve the q-Deformed Gelfand-Dickey hierarchy, and present the determinant representation of the iterated gauge transformation Tn+k. And also gives the T-function τq(n+k) of this intergrable hierarchy by means of the τn+k.

关 键 词:Gelfand-Dickey系列 q-形变(q-Deformation) 规范变换 r函数 

分 类 号:O151.21[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象